OAW

Stochastic Stokes' drift, homogenized functional inequalities, and large time behavior of Brownian ratchets

Blanchet, Adrien, Dolbeault, Jean and Kowalczyk, Michal (2009) Stochastic Stokes' drift, homogenized functional inequalities, and large time behavior of Brownian ratchets. SIAM Journal on Mathematical Analysis, 41 (1). pp. 46-76.

[img]
Preview
Text
Download (355kB) | Preview
Official URL: http://tse-fr.eu/pub/28185
Item Type: Article
Language: English
Date: 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:44
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:28185
URI: http://publications.ut-capitole.fr/id/eprint/15912

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year